I was using rigevidon contraception pills for 3 months. But I had run out 2 weeks ago . Me and my partner had intecourse once or twice but then he said we can't have sex until you get the pill .. So I called up twice and they were all booked out for another two weeks!!!. But last week I had a tiny bit of blood then nothing after that.. Me thinking it was the start of a new period after I had run out of the pill, chose to ignore it.. But now my body is acting up.. I have headaches,bad back ache and really sore severe pain in one or both breasts depending on the time! . And I can't even do any excercise. It's like my body refuses it. I can't lay on my tummy because it feels really uncomfortable and hard. And for some reason I'm drinking tea.... I hate tea!!!!! . Is it me bugging out or does that sound like pregnancy ?. I can't do a test just yet it's a little early . I'm also experiencing abdominal cramps very few times a day and feel light headed. Bear in mind that I don't smoke nor drink and am a very healthy person in general .
I don't wanna freak out . But I got told that fertility comes back straight away after not taking the pill.